# SDR SWIA200414584

- Difficulty date: December 1, 2004
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 25,644 hours, 32,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT IS CORRODED AT FRAME 16, STR 15.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED FLOOR SUPPORT IAW SRM 51-25-00, 51-40-06, AND 51-40-02.
